×

zbMATH — the first resource for mathematics

The role of long periods of infectiousness in the dynamics of acquired immunodeficiency syndrome (AIDS). (English) Zbl 0682.92013
Mathematical approaches to problems in resource management and epidemiology, Proc. Conf., Ithaca/NY (USA) 1987, Lect. Notes Biomath. 81, 177-189 (1989).
Summary: [For the entire collection see Zbl 0682.00021.]
Single and multiple group models for the spread of HIV (human immunodeficiency virus) are introduced. Partial analytical results for these models are presented for two specific cases. First for a model for which the duration of infectiousness has a negative exponential distribution and second for a model for which all individuals remain infectious for a fixed length of time.

MSC:
92D25 Population dynamics (general)